Perturbation theory based equation of state for polar molecular fluids: I. Pure fluids

Churakov, Sergey; Gottschalk, M. (2003). Perturbation theory based equation of state for polar molecular fluids: I. Pure fluids. Geochimica et cosmochimica acta, 67(13), pp. 2397-2414. Elsevier Science 10.1016/S0016-7037(02)01347-9

[img] Text
perturbation theory based.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (286kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Geological Sciences

UniBE Contributor:

Churakov, Sergey

Subjects:

500 Science > 550 Earth sciences & geology

ISSN:

0016-7037

Publisher:

Elsevier Science

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

12 Oct 2016 07:58

Last Modified:

11 Sep 2017 22:45

Publisher DOI:

10.1016/S0016-7037(02)01347-9

BORIS DOI:

10.7892/boris.89252

URI:

https://boris.unibe.ch/id/eprint/89252

Actions (login required)

Edit item Edit item
Provide Feedback